# SDR EIAA20120603048

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N492EV
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 74,968 hours, 14,847 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK NR4 DOOR AFT LOWER CORNER FOUND CRACK.  FASTENERS REMOVED AS PER SRM 51-40-02 NDT PENGRANT INSP CARRIED OUT AS PER BSOPM 20-20-02.  CONFIRMED CRACKED END STOP DRILLED AS PER SRM 52-10-02 FIG 101 REPAIR 2, ET CARRIED OUT AS PER PT6/51-00-00, NO CRACK NOTED, FABRICATED NEW REPAIR PARTS AND FILLERS AS PER SRM 51-10-02 FIG 201 REPAIR 2, LOCATED AND DRILLED AS PER SRM 51-40-05, ALODINED AS PER BAC5719 REV Y, PRIMED AS PER AMM 51-24-11, INSTALLED REPAIR AS PER SRM 51-40-02 & 52-10-02 FIG 201 REPAIR 2.
